MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 5/20/25, it was reported by a sales representative via email that during an allograft acl reconstruction case, the tightrope mechanism failed from an ar-1588al-cp2 allograft graftlink implant system.After drilling the tunnels and achieving preliminary graft tension, the surgeon proceeded with final tensioning on the femur.During this step, a pop was felt, and the tensioning sutures slid freely around the rt button.Upon inspection, the graft lost tension, and pulling on the tightrope confirmed a mechanism failure, as the suture slid out completely.To complete the case, the allograft was removed and re-prepped on the back table using new implant.While no harm was caused to the patient, this issue resulted in an additional 40 minutes of case time.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 6/18/2025: the patient remained under anesthesia for an additional 40 minutes due to the case delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
IMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22205747
Report Number1220246-2025-02437
Device Sequence Number6764696
Product Code MBI
UDI-Device Identifier00888867395350
UDI-Public(01)00888867395350(11)250319(17)281231(10)15406573
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AL-CP2
Device Lot Number15406573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/18/2025
09/17/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/14/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown